Annali di Matematica Pura ed Applicata

, Volume 162, Issue 1, pp 77–86 | Cite as

The local structure of trans-Sasakian manifolds

  • J. C. Marrero


In this paper, we completely characterize the local structure of trans-Sasakian manifolds of dimension ⩾ 5 by giving suitable examples.


Local Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B1]
    D. E. Blair,The theory of quasi-Sasakian structures, J. Diff. Geom.,1 (1967), pp. 331–345.Google Scholar
  2. [B2]
    D. E.Blair,Contact manifolds in Riemannian geometry, Lecture Notes in Math,509, Springer (1976).Google Scholar
  3. [CFL]
    L. A. Cordero -M. Fernandez -M. De Leon,Examples of compact almost contact manifolds admitting neither Sasakian nor cosymplectic structures, Atti. Sem. Mat. Fis. Univ. Modena,34 (1985–86), pp. 43–54.Google Scholar
  4. [ChG]
    D. Chinea -C. Gonzalez,A classification of almost contact metric manifolds, Ann. Mat. Pura Appl., (IV),156 (1990), pp. 15–36.Google Scholar
  5. [FM]
    A. Fujimoto -H. Muto,On cosymplectic manifolds, Tensor,28 (1974), pp. 43–52.Google Scholar
  6. [GH]
    A. Gray -L. M. Hervella,The sixteen-classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl., (IV),123 (1980), pp. 35–58.Google Scholar
  7. [H]
    Y. Haraguchi,Sur une généralisation des structures de contact, Thèse, Univ. du Haute Alsace, Mulhouse (1981).Google Scholar
  8. [JV]
    D. Janssens -L. Vanhecke,Almost contact structures and curvature tensor, Kodai Math. J.,4 (1981), pp. 1–27.Google Scholar
  9. [K]
    K. Kenmotsu,A class of almost contact Riemannian manifolds, Tohoku Math. J.,24 (1972), pp. 93–103.Google Scholar
  10. [L]
    P. Libermann,Sur les structures presque complexes et autres structures infinitesimales regulieres, Bull. Soc. Mat. France,83 (1955), pp. 195–224.Google Scholar
  11. [O]
    J. Oubina,New classes of almost contact metric structures, Publicationes Mathematicae,32 (1985), pp. 187–193.Google Scholar
  12. [Ol]
    Z. Olszak,Normal almost contact metric manifolds of dimension three, Ann. Polon. Math.,47 (1986), no. 1, pp. 41–50.Google Scholar
  13. [SH1]
    S. Sasaki -Y. Hatakeyama,On differentiable manifolds with certain structures which are closely related to almost contact structure — II, Tôhoku Math. J.,13 (1961), pp. 281–294.Google Scholar
  14. [SH2]
    S. Sasaki -Y. Hatakeyama,On differentiable manifolds with contact metric structures, J. Math. Soc. Japan,14 (1962), pp. 249–271.Google Scholar
  15. [V1]
    I. Vaisman,On locally conformal almost Kähler manifolds, Israel J. Math.,24 (1976), pp. 338–351.Google Scholar
  16. [V2]
    I. Vaisman,Locally conformai Kähler manifolds with parallel Lee form, Rend. Mat. Roma,12 (1979), pp. 263–284.Google Scholar
  17. [V3]
    I. Vaisman,Generalized Hopf manifolds, Geometriae Dedicata,13 (1982), pp. 231–255.Google Scholar

Copyright information

© Fondazione Annali di Matimatica Pura ed Applicata 1992

Authors and Affiliations

  • J. C. Marrero
    • 1
  1. 1.Departamento de Matemática FundamentalUniversidad de la LagunaCanary IslandSpain

Personalised recommendations